Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 9, NWS San Angelo, TX

May 12, 2016Fisher County, Haskell County, Jones County, Texas

NWS San Angelo, TX issued this flash flood warning at May 12, 2016, 3:02 AM CDT for Fisher County, Haskell County, Jones County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2016, 3:02 AM CDT (08:02 UTC)
Expired
May 12, 2016, 6:00 AM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

Counties Fisher County, TX, Haskell County, TX, Jones County, TX

The radar

The Dyess AFB radar (KDYX), 91 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 4:29 AM CDTFLASH FLOOD4 Se Hamlin, TXWATER OVER 2 FEET DEEP ON HWY 83 BETWEEN ANSON AND HAMLIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 87 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 8.0 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
3372 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

515 
WGUS54 KSJT 120802
FFWSJT
TXC151-207-253-121100-
/O.NEW.KSJT.FF.W.0009.160512T0802Z-160512T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
302 AM CDT THU MAY 12 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN HASKELL COUNTY IN WEST CENTRAL TEXAS...
  NORTHERN FISHER COUNTY IN WEST CENTRAL TEXAS...
  NORTHWESTERN JONES COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 600 AM CDT
    
* AT 300 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS NORTHERN JONES AND FISHER COUNTIES FROM NORTH
  OF ROTAN TO EAST OF HAMLIN. UP TO TWO INCHES OF RAIN HAS
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STAMFORD...ANSON...HAMLIN...ROTAN...MCCAULLEY...NEINDA...HITSON...TUXEDO
  AND FUNSTON.

THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS ...
    SH 70 CROSSING THE DRAW SOUTHEAST OF ROTAN...
    FM 611 CROSSING 7 MILES WEST OF ROTAN...
    FM 611 CROSSING 1 MILE WEST OF ROTAN...
    COUNTY ROAD 260 CROSSING HARMONY CREEK AND
    CROSSINGS ALONG COUNTY ROAD 141.
DO NOT DRIVE THROUGH THESE LOW WATER CROSSINGS OR ANY OTHER
LOW WATER CROSSING WITH WATER FLOWING ACROSS THE ROADWAY.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3306 9979 3275 9977 3280 10065 3296 10065
      3296 9999 3306 9999

$$
2 follow-up statements
681 
WGUS74 KSJT 120854
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
354 AM CDT THU MAY 12 2016

TXC151-207-253-121100-
/O.CON.KSJT.FF.W.0009.000000T0000Z-160512T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HASKELL TX-FISHER TX-JONES TX-
354 AM CDT THU MAY 12 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHWESTERN HASKELL...NORTHERN FISHER AND NORTHWESTERN JONES
COUNTIES...

AT 352 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS NORTHERN FISHER AND JONES COUNTIES FROM ROTAN TO HAMLIN AND 
ANSON. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS 
EXPECTED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STAMFORD...ANSON...HAMLIN...ROTAN...MCCAULLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 3306 9979 3275 9977 3280 10065 3296 10065
      3296 9999 3306 9999

$$
08
327 
WGUS74 KSJT 120923
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
423 AM CDT THU MAY 12 2016

TXC151-207-253-121100-
/O.CON.KSJT.FF.W.0009.000000T0000Z-160512T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HASKELL TX-FISHER TX-JONES TX-
423 AM CDT THU MAY 12 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHWESTERN HASKELL...NORTHERN FISHER AND NORTHWESTERN JONES
COUNTIES...

AT 422 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN NORTHERN AND CENTRAL FISHER AND JONES COUNTIES. UP TO THREE INCHES 
OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STAMFORD...ANSON...HAMLIN...ROTAN...MCCAULLEY...NEINDA...HITSON...TUXEDO AND
FUNSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3306 9979 3275 9977 3280 10065 3296 10065
      3296 9999 3306 9999

$$

08

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 12:01 AM CDT, 3 hours 1 minute earlier.

Area forecast discussion, May 12, 12:01 AM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service SAN ANGELO TX
1201 AM CDT THU MAY 12 2016

.AVIATION...
/06Z TAFS/

Scattered thunderstorms will continue across the Big Country and
further south through the early morning hours according to high
res models. The KABI terminal may be affected during the next few
hours, as storms are moving through Abilene. Also, thunderstorms
may make it into the KSJT terminal between 09-13Z. Otherwise, have
a VCTS at the the southern terminals. Stratus will develop by
Thursday morning and have MVFR ceilings by 08Z to 11Z.

&&

.PREV DISCUSSION... /issued 705 PM CDT WED MAY 11 2016/

AVIATION...
/00Z TAFS/

Thunderstorms will continue across much of the Big Country this
evening. The KABI terminal may be affected during the next few
hours, but it looks like most of the convection will remain north
and east of KABI. Additional thunderstorms are possible later
tonight through the early morning at least indicated high res
models. Going with TEMPO groups for TSRA at KABI/KSJT for a few
hours. Otherwise, stratus will develop by Thursday morning and
have MVFR ceilings by 08Z to 11Z.

PREV DISCUSSION... /issued 313 PM CDT WED MAY 11 2016/

SHORT TERM...
(Tonight and Thursday)

Weak front has sagged into the northern Big Country this afternoon,
with visible satellite showing the boundary draped across Haskell
and Throckmorton Counties. Much drier behind the boundary, but ahead
of the boundary low level instability is increasing with CAPE values
above 3000 j/kg. Having said that, there has been healthy inhibition
in place as well so far today. Not a lot upper support, so will
depend on additional heating and convergence along the front to
initiate convection. Will likely see the first storms develop later
this afternoon across the Big Country near the frontal boundary, and
perhaps farther south along an outflow boundary from last nights
convection that looks to be laying north of Coleman and Brownwood.
As inhibition continues to weaken, storms will begin to increase in
coverage.

Front is expected to stall, perhaps even push back north for a
little while, and then start to move back south by around midnight.
Models show more widespread convection developing along the front at
this point and pushing south. Highest POP's will be across the Big
Country overnight and then pushing south across the remainder of
West Central Texas late tonight and into the day on Thursday. Chance
POPS area wide on Thursday. Increased cloud cover and cooler air
mass will lead to afternoon highs in the 70s and 80s.

LONG TERM...
(Thursday night and Wednesday)

Rain chances will continue across much of West Central Texas through
the extended forecast. A cold front that will move through much of
the area Thursday, then stall somewhere across our southern
counties Thursday night, aiding in continued shower and
thunderstorm development. Exactly where this front stalls will
dictate where the best PoPs will reside. At this point, the best
PoPs look to be across our southern counties, with rain chances
decreasing as you head north toward the Big Country. A few
lingering storms will be possible Friday, especially across the
Interstate 10 corridor. Highs on Friday will be near to slightly
below seasonal normals, in the low to mid 80s.

The next cold front will approach the northern Big Country Saturday
morning, with an increasing chance of showers and thunderstorms.
Some timing differences continue with this feature, but this front
is forecast to slowly move through the area Saturday into Saturday
night. This in combination with intermittent disturbances moving
across the region in the southwest flow aloft, will bring a chance
of showers and thunderstorms to much of the forecast area. Highs on
Saturday will be mostly in the mid to upper 80s, while highs on
Sunday will be in the mid 70s to lower 80s.

At least scattered showers and thunderstorms will be possible for
the first part of next week, as the region remains in southwest flow
aloft. High will mainly be in the 80s with overnight lows mainly in
the 60s.

Daniels

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 64  75  60  82 /  70  40  20  10
San Angelo 	 67  80  63  85 /  40  50  30  20
Junction 	 71  83  64  85 /  30  40  40  20

&&

.SJT Watches/Warnings/Advisories...
None.
&&

99/99/21
Hazardous weather outlook, May 11, 3:04 PM CDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
304 PM CDT WED MAY 11 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-122015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
304 PM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS...SOME OF WHICH WILL BE STRONG TO SEVERE
...WILL DEVELOP ACROSS WEST CENTRAL TEXAS LATE THIS AFTERNOON AND
TONIGHT. THE STORMS WILL BE MOST LIKELY ALONG AND NORTH OF
INTERSTATE 20 FROM SWEETWATER TO ABILENE. LARGE DAMAGING
HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING WILL BE THE PRIMARY
SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL CONTINUE ON THURSDAY AND
FRIDAY...AND THEN BECOME MORE WIDESPREAD OVER THE WEEKEND ONCE
AGAIN. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY.

In the hours before

Local storm report, May 12, 12:44 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1244 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             2 WNW ABILENE           32.47N  99.76W
05/12/2016  E1.50 INCH       TAYLOR             TX   PUBLIC

            N 14TH AND WILLIS

&&

EVENT NUMBER SJT1600172

JOHNSON
Local storm report, May 12, 12:52 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1252 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     HAIL             3 WSW ABILENE           32.43N  99.78W
05/12/2016  E1.75 INCH       TAYLOR             TX   BROADCAST MEDIA

            AT KRBC STUDIO

&&

EVENT NUMBER SJT1600173

JOHNSON
Local storm report, May 12, 1:10 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
110 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             CLYDE                   32.40N  99.50W
05/12/2016  E1.75 INCH       CALLAHAN           TX   LAW ENFORCEMENT

&&

EVENT NUMBER SJT1600174

JOHNSON
Local storm report, May 12, 1:21 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
121 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             4 E DYESS AFB           32.42N  99.80W
05/12/2016  E1.00 INCH       TAYLOR             TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1600175

JOHNSON
Local storm report, May 12, 1:28 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
128 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     HAIL             VIEW                    32.34N  99.88W
05/12/2016  E1.50 INCH       TAYLOR             TX   PUBLIC

&&

EVENT NUMBER SJT1600176

JOHNSON
Special weather statement, May 12, 2:06 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
206 AM CDT THU MAY 12 2016

TXZ049-098-113-120745-
JONES TX-FISHER TX-HASKELL TX-
206 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...
NORTHEASTERN FISHER AND NORTHWESTERN JONES COUNTIES UNTIL 245 AM
CDT...

AT 205 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HAMLIN...
MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SAGERTON AROUND 230 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-180 AND RANCH ROAD 126...TUXEDO AND HITSON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3306 9977 3268 10010 3278 10032 3296 10026
      3296 9999 3313 9999
TIME...MOT...LOC 0705Z 230DEG 35KT 3285 10010

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:06 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford39 min
May 11, 7:17 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor43 min
May 11, 7:18 PM CDTSevere Thunderstorm WarningSJTColeman42 min
May 11, 7:36 PM CDTSevere Thunderstorm WarningSJTJones39 min
May 11, 7:58 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman47 min
May 11, 7:59 PM CDTAreal Flood AdvisorySJTCallahan, Coleman3 hr
May 11, 8:04 PM CDTSpecial Weather StatementSJTJones26 min
May 11, 8:33 PM CDTSpecial Weather StatementSJTJones42 min
May 11, 8:38 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman52 min
May 11, 8:46 PM CDTFlash Flood WarningSJTBrown, Callahan, Coleman3 hr
May 11, 8:56 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels49 min
May 11, 9:28 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman47 min
May 11, 9:44 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Taylor46 min
May 11, 10:12 PM CDTSpecial Weather StatementSJTRunnels33 min
May 11, 10:24 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman66 min
May 11, 10:27 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford48 min
May 11, 11:00 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor45 min
May 11, 11:30 PM CDTSpecial Weather StatementSJTBrown45 min
May 11, 11:39 PM CDTSevere Thunderstorm WarningSJTFisher, Jones, Taylor51 min
May 12, 12:19 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor56 min
May 12, 12:32 AM CDTAreal Flood AdvisorySJTCallahan, Jones, Shackelford, Taylor3 hr
May 12, 1:02 AM CDTSevere Thunderstorm WarningSJTTaylor43 min
May 12, 1:05 AM CDTSevere Thunderstorm WarningSJTCallahan40 min
May 12, 1:37 AM CDTSevere Thunderstorm WarningSJTTaylor38 min
May 12, 1:39 AM CDTSevere Thunderstorm WarningSJTCallahan51 min
May 12, 2:06 AM CDTSpecial Weather StatementSJTJones39 min
May 12, 2:16 AM CDTSevere Thunderstorm WarningSJTFisher, Haskell, Jones59 min
May 12, 2:24 AM CDTSevere Thunderstorm WarningSJTCallahan36 min
May 12, 3:19 AM CDTSpecial Weather StatementSJTJones56 min
May 12, 3:23 AM CDTSpecial Weather StatementSJTBrown52 min
May 12, 3:47 AM CDTSevere Thunderstorm WarningSJTJones33 min
May 12, 4:05 AM CDTSpecial Weather StatementSJTFisher55 min
May 12, 4:15 AM CDTSpecial Weather StatementSJTJones60 min
May 12, 4:44 AM CDTFlash Flood WarningSJTCallahan, Jones, Shackelford, Taylor5 hr
May 12, 5:01 AM CDTSevere Thunderstorm WarningSJTCallahan44 min
May 12, 5:11 AM CDTSpecial Weather StatementSJTNolan49 min
May 12, 5:48 AM CDTSevere Thunderstorm WarningSJTCallahan42 min
May 12, 6:10 AM CDTSevere Thunderstorm WarningSJTBrown50 min
May 12, 6:58 AM CDTSpecial Weather StatementSJTBrown47 min
May 12, 9:11 AM CDTSpecial Weather StatementSJTLlano34 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.